Abstract

The general astigmatic transform, or two-dimensional non-separable linear canonical transform of a Hermite–Laguerre–Gaussian beam, is investigated by theoretical means. Some corollaries that apply to Hermite–Gaussian and Laguerre–Gaussian beam propagation are presented and discussed.

© 2010 Optical Society of America

Full Article  |  PDF Article
Related Articles
Algebraic approach to characterizing paraxial optical systems

K. Wittig, A. Giesen, and H. Hügel
Appl. Opt. 33(18) 3837-3848 (1994)

Decentered Gaussian beams, ray bundles, and Bessel–Gauss beams

Claudio Palma
Appl. Opt. 36(6) 1116-1120 (1997)

Optical phase space, Wigner representation, and invariant quality parameters

R. Simon and N. Mukunda
J. Opt. Soc. Am. A 17(12) 2440-2463 (2000)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (2)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Tables (1)

You do not have subscription access to this journal. Article tables are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (81)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription